# SDR QXEA2021042200192

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 7,067 hours, 4,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS R1 DOOR ARMING HANDLE STIFF WHEN DIS-ARMING DOOR ON ARRIVAL. REMOVED FROM SERVICE. ADJUSTED BOTH EVACUATION SLIDE FITTINGS ON GALLEY FLOOR IAW E175 AMM TASKS 53-10-25-000-804-A  AND 400-804-A.  ARM/DISARM HANDLE OPERATES SMOOTH AND EASY. RETURNED TO SERVICE.
